Open Access

Generalized Appell systems


Full Text

Coming Soon.





Article Information

TitleGeneralized Appell systems
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 3, 28-61
MathSciNet MR1768164
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yuri G. Kondratiev, José Luis Silva, and Ludwig Streit, Generalized Appell systems, Methods Funct. Anal. Topology 3 (1997), no. 3, 28-61.


BibTex

@article {MFAT20,
    AUTHOR = {Kondratiev, Yuri G. and Silva, José Luis and Streit, Ludwig},
     TITLE = {Generalized Appell systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {3},
     PAGES = {28-61},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=20},
}


All Issues